# SDR PCAA9800739

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Failed
- Location: Cockpit
- Part time: 5,579 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD PORTABLE EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED COCKPIT OVERHEAD PORTABLE EMERGENCY LIGHT ASSEMBLY WITH SERVICEABLE UNIT.  OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
